Use of invariants in bounding 2-fermion reduced density matrix eigenvalues
Version of Record online: 19 OCT 2004
Copyright © 1988 John Wiley & Sons, Inc.
International Journal of Quantum Chemistry
Volume 33, Issue 1, pages 53–60, January 1988
How to Cite
Casida, M. E. (1988), Use of invariants in bounding 2-fermion reduced density matrix eigenvalues. Int. J. Quantum Chem., 33: 53–60. doi: 10.1002/qua.560330106
- Issue online: 19 OCT 2004
- Version of Record online: 19 OCT 2004
- Manuscript Accepted: 2 JUL 1987
- Manuscript Received: 15 AUG 1986
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!